MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent inadvertently deployed.A 5mm x 150mm x 130cm innova was selected for use in a left leg arteriogram with angioplasty and stenting procedure.During preparation, the device was being flushed on the back table when the stent partially deployed.The device never entered the patient.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation by mfr: returned product consisted of the innova self-expanding stent system.Visual examination revealed a kink to the outer sheath at the nosecone.The stent was deployed and missing.There was blood present inside the sheath.The proximal section of the pull rack was separated and missing.The distal section was still inside the handle.Inspection of the remainder of the device, revealed no other damage or irregularities.Product analysis found damage which could have contributed to the reported event.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11196843
Report Number2134265-2021-00368
Device Sequence Number11701306
Product Code NIP
UDI-Device Identifier08714729873952
UDI-Public08714729873952
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0026013090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date03/02/2021
Patient Sequence Number1
Patient Age72 YR